# SDR REXA2020030300256

- Difficulty date: February 18, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON RH FLOOR SILL BTW FS 280-319 AT PASSENGER CABIN. (TCI 53-20-315).                                          
"
"FLOOR SILL BTW FS280 TO FS319 WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01 AND SRM 51-42-06-001-001-A01. CORROSION LEVEL 2             
"
